# SDR UALA2013071204890

- Difficulty date: July 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 69,514 hours, 12,075 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Out Of Tolerance
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG TERMINAL BLOCK ASSY HAS TWO LOOSE LUGS.  REPLACED NR 2 IDG TERMINAL BLOCK ASSY IAW AMM.
